Taking a drug overdose (Drug Overdose) can be caused by an accident. Including doing it intentionally as well. Overdosing is consuming more medicine than prescribed by your doctor. Which, when ingested, may have negative effects on health , including possibly causing death. Therefore, the matter of overdose It is therefore important to study and understand correctly. Therefore, Hello Doctor has brought this knowledge to share with you.
Overdose What is the cause?
The cause of an overdose may be accidental. or from misuse Accidental overdoses often occur in young children. People with mental disabilities or those who must take many types of medicine An overdose will result in the metabolism not being able to quickly detoxify the drug. causing unintended side effects as a result The results of each person will be different. Because each person’s response to an overdose is different.
Overdose in young children may occur. by chance curiosity Children between the ages of 6 months and 3 years often have the habit of picking up everything they find and putting it into their mouths. As for toddlers Often have a habit of sharing. Therefore, when they find the medicine, it is possible that they share the found medicine with the children around them, thus causing an accidental overdose. As for teenagers and adults There is a tendency to overdose on one or more of these drugs. to protect yourself Tried to hurt myself including attempted suicide Therefore, people who overdose in this group Therefore, they often experience mental health problems. This may require a diagnosis from a medical professional.
Symptoms that occur after Overdose
As for the signs and symptoms that occur when taking overdoses, they are as follows:
Problems with vital signs such as temperature, pulse rate, breathing rate, blood pressure can all indicate something is wrong with the body. Including it can be life threatening, drowsiness, confusion, and even severe symptoms to the point of coma. and can be dangerous if choking occurs. The skin can be cold and sweaty. Or it can be hot and dry, causing seizures, chest pain. This may result from heart or lung damage, shortness of breath, stomach pain, nausea and vomiting, diarrhea, vomiting blood. have a bowel movement. Which can be life threatening Some drugs can damage specific organs. Treatment steps for overdose
Treatment steps for overdose
Gastric lavage to remove unabsorbed medicine from the stomach. Use activated charcoal to reduce the amount of medicine that is absorbed into the bloodstream. The medicine absorbed by the activated charcoal will be excreted as feces. People with severe symptoms will receive close care from medical professionals in the emergency department. Those who overdose may need to be intubated. to protect the lungs or helping someone who has overdosed breathe during the detoxification process. Sometimes other medicines may be given as an antidote. All of this will be at the ยูฟ่าเบท doctor’s discretion.
The best way to prevent overdose is to: It is important for parents to keep prescription drugs away from small children, teenagers, and pets. In addition, if you are stressed, depressed or anxious. Should be closely monitored Including going to consult a specialist doctor. And getting the right treatment is the best thing.